How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 9404
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

Mucus in poop and overactive bladder Yesterday I noticed

This answer was rated:

Mucus in poop and overactive bladderYesterday I noticed there’s was visible amount of mucus in my bowl movement and today I went pee and noticed what looked like oil slicks. I have been going poop a couple times a day and it’s runny. Still feels like there is some there.Currently on 2.5 to 5 mg of prednisone.
Spornar 200mg
Co-amoxiclav 500mg/125mg
Been going pee about once every couple hours and feel some pressure on my bladder.Is this normal or a side effect?

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
Please provide more information regarding your question so I can help you in detail.

What is your age?

Why and When have you started such medications?

Bloating?

Thanks.

Waiting for your response.

Customer: replied 1 month ago.
35 years old
Taking it for jock itch and nasal infection.
Prednisone is ongoing for chronic hives.
I have some bloating

Sorry for late reply and inconvenience.

Thanks for all these additional information.

I understand your concern.

Well as you describe,your current symptoms are associated with adverse effect of such medications.

So you should start probiotic.

Also take OTC Mylanta gas and metamucil.

You should hydrate yourself with plenty of fluids and gatorade.

And if your symptoms'll get worse over the time then see your doctor again and discontinue such medications.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.

Please use the REPLY/SEND BUTTON to reply back to me. It’s request to avoid poor/bad rating.

Please provide a positive rating by clicking on 5 stars.

It’s my pleasure to continue this conversation until you satisfy.

Waiting for your response.

Thanks.

Dr.Anil and 4 other Medical Specialists are ready to help you